J. Phys. IV France
Volume 124, Mai 2005
Page(s) 335 - 339

J. Phys. IV France 124 (2005) 335-339

DOI: 10.1051/jp4:2005124049

Derivation of classical relativity and Schrödinger equation using Hamilton and Hamilton-Jacobi formalisms

M. Hage Hassan

Department of Physics, Lebanese University, Faculty of Sciences I, Hadath, Lebanon

Using Hamilton formalism of classical mechanic we derive in a simple waythe equations of motions of classical relativity. Applying the canonical transformation and the Lagrange-Euler equation we find the Schrödinger equation. Our objective is a pedagogical point of view.

© EDP Sciences 2005